Universidad Complutense de Madrid
E-Prints Complutense


Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Gascón, Francisco G. and Peralta Salas, Daniel and Ruiz Sancho, Jesús María (2000) A separation bound for non-Hamiltonian differential equations with proper first integrals. Journal of Mathematical Physics, 41 (5). pp. 2922-2930. ISSN 0022-2488

Giraldo Suárez, Luis and Gascón, Francisco G. (2000) New proof and generalizations of the Demidowitsch-Schneider criterion. Journal of Mathematical Physics, 41 (9). pp. 6186-6192. ISSN 1089-7658

This list was generated on Tue Feb 25 04:54:01 2020 CET.